# SDR DLM88030360

- Difficulty date: April 15, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 35,395 hours, 28,260 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING RUBBER ODOR IN CABIN AFTER T/O AND LANDING.    PERFORMED DUCT BURNOUT, NO ODOR NOTED
